# SDR DXTA200802761

- Difficulty date: January 10, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 2,411 hours, 1,876 cycles
- Engine: Pwc PW545B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEAR INDICATOR LIGHT SHOWED RT GEAR NOT DOWN AND LOCKED.   PEFORMED GEAR SWING MANY TIMES WITH NO FAULTS.  APPLIED FREEZE-IT SPRAY TO RT GEAR DOWNLOCK SWITCH GIVING US A FAULTY LIGHT AT GEAR INDICATION.  REMOVED RT MAIN ACTUATOR AND INSTALLED REPAIRED ACTUATOR IAW MM 32-30-04 AND CESSNA ENGINEER LETTER DATED 1/10/08.  FUNCTIONAL CHECK AND LEAK CHECKS GOOD.  SERVICED AND SAFETIED GEAR PNEUMATIC BOTTLE.
